# SDR 96ZZZX756

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617BB
- Make and model: Mtsbsi MU2B30
- Aircraft serial: 522
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Limit Switch
- Condition: Miswired
- Location: Wire Diagram
- Part time: 5,854 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING THE GEAR EXTENSION SYSTEM, AN ERROR WAS FOUND IN THE WIRING DIAGRAM ON PAGE 10-2 OF MITSUBISHI MM, YET 69016.  WIRE LABELED 'G125D20' ON NR 10 PIN OF TB 302 IS ACTUALLY WIRE 'G174AS0'.  THIS ERROR WAS FOUND BY LOOKING AT THE ACTUAL WIRE NUMBER ON THE AIRPLANE.  SUBMITTER SUGGESTS CORRECTING THIS WIRNG DIAGRAM APPROPRIATELY WITH MITSUBISH AND BEECH.
